# SDR A6WA201644070

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,067 hours, 22,941 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fitting
- Part number: 22850181833
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXAHUST FAIRING ATTACHMENT NUT PLATES HAVE CRACKED CLIPS.     REPLACED NUT PLATE CLIPS IAW CMM 20-42-06.
